# SDR C2XA07RI002

- Difficulty date: January 13, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 13,491 hours, 13,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3031 - RIC - DURING FLIGHT, RIGHT OVERWING EMERGENCY EXIT DOOR AIR LEAK.  RIC MX REMOVED THE DOOR, LUBRICATED DOOR SEAL, AND REINSTALLED IT.  OPERATIONAL CHECK WAS PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
